# SDR DALA1121629007

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 49,139 hours, 35,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND TAIL COMPARTMENT EMERGENCY PATHWAY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
